RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1970, Volume 7, Issue 4, Pages 495–502 (Mi mz9533)  

This article is cited in 5 scientific papers (total in 6 papers)

Spectrum of an elliptic equation

A. G. Aslanyana, V. B. Lidskiib

a Moscow Physicotechnical Institute
b Institute of Problems of Mechanics, Academy of Sciences of the USSR

Abstract: It is shown that the spectrum for the first boundary-value problem for a second-order elliptic equation always lies in the half-plane $\lambda_0\leqslant\mathrm{Re}ż$, where $\lambda_0$ is the leading eigenvalue to which there corresponds a nonnegative eigenfunction. Apart from $\lambda_0$, there are no other points of the spectrum on the straight line $\mathrm{Re}ż=\lambda_0$.

Full text: PDF file (802 kB)

English version:
Mathematical Notes, 1970, 7:4, 300–304

Bibliographic databases:

UDC: 517.9
Received: 24.07.1969

Citation: A. G. Aslanyan, V. B. Lidskii, “Spectrum of an elliptic equation”, Mat. Zametki, 7:4 (1970), 495–502; Math. Notes, 7:4 (1970), 300–304

Citation in format AMSBIB
\Bibitem{AslLid70}
\by A.~G.~Aslanyan, V.~B.~Lidskii
\paper Spectrum of an elliptic equation
\jour Mat. Zametki
\yr 1970
\vol 7
\issue 4
\pages 495--502
\mathnet{http://mi.mathnet.ru/mz9533}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=268551}
\zmath{https://zbmath.org/?q=an:0214.36401}
\transl
\jour Math. Notes
\yr 1970
\vol 7
\issue 4
\pages 300--304
\crossref{https://doi.org/10.1007/BF01151706}


Linking options:
  • http://mi.mathnet.ru/eng/mz9533
  • http://mi.mathnet.ru/eng/mz/v7/i4/p495

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. I. Solov'ev, “Error of the Bubnov–Galerkin method with perturbations for symmetric spectral problems with nonlinear entrance of the parameter”, Comput. Math. Math. Phys., 32:5 (1992), 579–593  mathnet  mathscinet  zmath  isi
    2. V. S. Zheltukhin, “On the solvability of a nonlinear spectral problem in the theory of high-frequency discharges of reduced pressure”, Russian Math. (Iz. VUZ), 43:5 (1999), 24–29  mathnet  mathscinet  zmath
    3. M. S. Agranovich, V. I. Arnol'd, D. G. Vasil'ev, M. I. Vishik, I. M. Gel'fand, A. G. Kostyuchenko, L. D. Kudryavtsev, “Victor Borisovich Lidskii (on his 75th birthday)”, Russian Math. Surveys, 54:5 (1999), 1077–1085  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    4. V. S. Zheltukhin, “On conditions for the solvability of a system of boundary value problems in the theory of a high-frequency plasma of reduced pressure”, Russian Math. (Iz. VUZ), 49:1 (2005), 47–52  mathnet  mathscinet  zmath
    5. V. N. Denisov, “On the behaviour of solutions of parabolic equations for large values of time”, Russian Math. Surveys, 60:4 (2005), 721–790  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    6. V. N. Denisov, “On stabilization of solutions of the Cauchy problem for a parabolic equation with lower-order coefficients”, J. Math. Sci., 150:6 (2008), 2344–2357  mathnet  crossref  mathscinet  zmath  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:164
    Full text:77
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020